Alert archive / Oklahoma / Wind Advisories in 2008
Wind Advisory 14, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at May 10, 2008, 3:23 PM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at May 10, 2008, 4:32 PM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2008, 3:23 PM CDT (20:23 UTC)
- In effect from
- May 10, 2008, 4:32 PM CDT
- Expired
- May 11, 2008, 10:00 AM CDT
- In force
- 17 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 102023 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 323 PM CDT SAT MAY 10 2008 .STRONG GUSTY WINDS TO FOLLOW BEHIND COLD FRONT OVERNIGHT. ARZ001-002-010-011-019-020-029-OKZ049-053>076-110430- /O.NEW.KTSA.WI.Y.0014.080511T0000Z-080511T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 323 PM CDT SAT MAY 10 2008 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. A STEEP PRESSURE GRADIENT BEHIND A POTENT UPPER LEVEL SYSTEM MOVING ACROSS THE REGION WILL BRING STRONG GUSTY POST-FRONTAL WINDS TO THE AREA OVERNIGHT. WINDS ARE EXPECTED TO EASE SUNDAY MORNING AS THE UPPER SYSTEM MOVES OFF TO THE NORTHEAST. A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
3 follow-up statements
000 WWUS74 KTSA 102132 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 432 PM CDT SAT MAY 10 2008 .STRONG GUSTY WINDS TO FOLLOW BEHIND COLD FRONT THIS EVENING AND OVERNIGHT. ARZ001-002-010-011-019-020-029-OKZ049-053>076-110600- /O.EXT.KTSA.WI.Y.0014.080510T2132Z-080511T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 432 PM CDT SAT MAY 10 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. A STEEP PRESSURE GRADIENT BEHIND A POTENT UPPER LEVEL SYSTEM MOVING ACROSS THE REGION WILL BRING STRONG GUSTY POST-FRONTAL WINDS TO THE AREA EARLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS. WINDS ARE EXPECTED TO EASE SUNDAY MORNING AS THE UPPER SYSTEM MOVES OFF TO THE NORTHEAST. A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KTSA 110355 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1055 PM CDT SAT MAY 10 2008 .STRONG GUSTY WINDS WILL CONTINUE THROUGH THE OVERNIGHT HOURS... ARZ001-002-010-011-019-020-029-OKZ049-053>076-111200- /O.CON.KTSA.WI.Y.0014.000000T0000Z-080511T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 1055 PM CDT SAT MAY 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG... OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK... OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. GUSTY WINDS OUT OF THE NORTHWEST WILL CONTINUE THOUGH THE OVERNIGHT HOURS IN THE WAKE OF A COLD FRONT. GUSTS OF 25 TO 35 MPH WILL BE COMMON ACROSS EASTERN OKLAHOMA...WITH GUSTS TO AROUND 40 MPH POSSIBLE THROUGH THE NIGHT AND INTO SUNDAY MORNING. WINDS ARE THEN EXPECTED TO WEAKEN LATER SUNDAY MORNING AS THE UPPER LEVEL SYSTEM MOVES OFF TO THE EAST. CAUTION SHOULD BE EXERCISED DURING RESCUE AND CLEAN UP EFFORTS FOLLOWING THE SEVERE THUNDERSTORMS EARLIER THIS EVENING. THESE WIND GUSTS MAY LOFT DEBRIS OR AFFECT THE STRUCTURAL INTEGRITY OF DAMAGED STRUCTURES. A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KTSA 110817 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 317 AM CDT SUN MAY 11 2008 ARZ019-020-029-OKZ049-053-065-066-070>076-110930- /O.CAN.KTSA.WI.Y.0014.000000T0000Z-080511T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...OKEMAH...OKMULGEE... MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON... POTEAU 317 AM CDT SUN MAY 11 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE WIND ADVISORY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN...SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...OKFUSKEE...OKMULGEE...MUSKOGEE... MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE. WINDS WILL REMAIN GUSTY THROUGH THE MORNING HOURS ACROSS PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...WITH OCCASIONAL GUSTS TO AROUND 30 TO 35 MPH. THIS IS BELOW WIND ADVISORY CRITERIA. $$ ARZ001-002-010-011-OKZ054>064-067>069-111500- /O.CON.KTSA.WI.Y.0014.000000T0000Z-080511T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-WAGONER- CHEROKEE-ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...WAGONER...TAHLEQUAH... STILWELL 317 AM CDT SUN MAY 11 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...WAGONER...CHEROKEE...ADAIR. GUSTY NORTHWESTERLY WINDS WILL CONTINUE THIS MORNING...WITH OCCASIONAL GUSTS TO AROUND 40 MPH POSSIBLE THROUGH ABOUT MID MORNING. WINDS ARE THEN EXPECTED TO WEAKEN LATER THIS MORNING AS THE SURFACE LOW PRESSURE SYSTEM MOVES OFF TO THE EAST. CAUTION SHOULD BE EXERCISED DURING RESCUE AND CLEAN UP EFFORTS FOLLOWING THE SEVERE THUNDERSTORMS YESTERDAY EVENING. THESE WIND GUSTS MAY LOFT DEBRIS OR AFFECT THE STRUCTURAL INTEGRITY OF DAMAGED STRUCTURES. A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at May 10, 11:43 AM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, May 10, 11:43 AM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1143 AM CDT SAT MAY 10 2008 .UPDATE... ELEVATED CONVECTION HAS BEEN LESS NUMEROUS THAN EXPECTED WITH THE ACTIVITY REALLY BLOSSOMING DURING THE PAST HOUR OR SO JUST NORTHEAST OF OUR AREA. ONLY ISOLATED CONVECTION IS OCCURRING IN OUR FORECAST AREA AT THIS TIME. SOME CLEARING IS TAKING PLACE JUST TO THE WEST OF THE AREA AND EXPECT TO SEE QUITE A BIT OF SUNSHINE EARLY THIS AFTERNOON. THIS WILL AID IN THE RAPID DESTABILIZATION THAT WILL BE TAKING PLACE OVER THE NEXT SEVERAL HOURS. MAIN SURFACE LOW WILL ORGANIZE TO OUR NORTH THIS AFTERNOON AND UNDERGO RAPID DEEPENING THIS EVENING. WARM FRONT WILL CONTINUE TO LIFT NORTH ACROSS THE AREA THIS AFTERNOON BEFORE DRYLINE RACES EAST ACROSS THE AREA LATER THIS AFTERNOON AND EVENING. ISOLATED TO SCATTERED ELEVATED STORMS WILL POSE A HAIL THREAT EARLY THIS AFTERNOON BUT THE MORE WIDESPREAD AND SIGNIFICANT SEVERE WEATHER THREAT WILL HOLD OFF UNTIL MID TO LATE AFTERNOON. SURFACE BASED STORMS ARE EXPECTED TO EXPLODE ALONG BOTH THE RETREATING WARM FRONT AND THE DRYLINE BETWEEN 3 AND 4 PM WITH SIGNIFICANT SEVERE WEATHER LIKELY FROM THEN UNTIL AROUND 9 PM. TORNADOES...VERY LARGE HAIL AND DESTRUCTIVE WINDS WILL ALL BE LIKELY GIVEN THE SHEAR AND INSTABILITY THAT WILL RESIDE OVER THE AREA. THE GREATEST TORNADO POTENTIAL WILL LIKELY BE IN THE 4-6 PM TIME RANGE WITH LOW LEVEL SHEAR WEAKENING AFTER THAT TIME. FOR THE HEAVILY POPULATED TULSA METRO AREA...4-5 PM LOOKS TO BE THE TIME OF MOST CONCERN. OVERALL DID NOT MAKE MANY CHANGES TO THE GOING FORECAST WITH JUST A FEW FIRST PERIOD TWEAKS FOR CURRENT AND EXPECTED CONDITIONS. UPDATE ON THE WAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...05 LONG TERM....06 PLATE
Hazardous weather outlook, May 10, 1:16 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
116 PM CDT SAT MAY 10 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
116 PM CDT SAT MAY 10 2008
...SEVERE THUNDERSTORMS INCLUDING TORNADOES EXPECTED THIS AFTERNOON...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 3 PM....ENDING BY 8 PM.
AREA AT GREATEST RISK...SOUTH OF A LINE FROM EUREKA
SPRINGS TO MUSKOGEE TO EUFAULA.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
ISOLATED ELEVATED THUNDERSTORMS ARE OCCURRING ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS AFTERNOON. LARGE HAIL
IN EXCESS OF GOLFBALL SIZE HAS ACCOMPANIED SOME OF THESE STORMS.
THESE ELEVATED STORMS WILL CONTINUE TO POSE A LARGE HAIL THREAT
THROUHG 3 PM TO THE SOUTHEAST OF A GROVE TO OKMULGEE LINE.
A WARM FRONT IS LIFTING NORTH ACROSS THE AREA WITH EXTREME
INSTABILITY DEVELOPING IN ITS VICINITY. CAPE VALUES WILL LIKELY
EXCEED 4000 J/KG BY MID AFTERNOON. A DRYLINE WILL ALSO BE
APPROACHING THE AREA FROM THE WEST BY MID AFTERNOON. SURFACE BASED
THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP NEAR THE WARM FRONT
AND EAST OF THE DRYLINE BETWEEN 3 AND 4 PM. THE AMOUNT OF
INSTABILITY AND SHEAR SUGGESTS THAT THESE STORMS WILL QUICKLY
BECOME SEVERE WITH VERY LARGE HAIL TO BASEBALL SIZE...DESTRUCTIVE
WINDS TO 80 MILES AN HOUR AND TORNADOES ALL LIKELY WITH SOME OF
THE STORMS. A FEW STRONG TORNADOES WILL BE POSSIBLE...ESPECIALLY
FROM EAST CENTRAL OKLAHOMA INTO WEST CENTRAL ARKANSAS INCLUDING
THE ARKANSAS RIVER VALLEY AROUND FORT SMITH. THE MOST LIKELY TIME
FRAME FOR STRONG TORNADOES WILL BE BETWEEN 4 AND 7 PM.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE NEEDED THIS
AFTERNOON. EMERGENCY MANAGERS SHOULD ENSURE ALL COMMUNICATION
MODES FOR SEVERE WEATHER OPERATIONS ARE READY AND VISIT THE
DECISION SUPPORT PAGE FOR UPDATES THROUGHOUT THE AFTERNOON.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...HIGH WIND POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
EXTENDED DISCUSSION...
STRONG AND GUSTY WINDS WILL DEVELOP IN THE AREA BEHIND THE CURRENT
STORM SYSTEM AS IT DEEPENS RAPIDLY ONCE IT MOVES EAST OF THE
REGION.
THERE WILL BE THUNDERSTORM POTENTIAL AGAIN IN THE AREA IN THE
MIDDLE OF NEXT WEEK AS THE NEXT WEATHER SYSTEM DEVELOPS IN THE
PLAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, May 10, 3:01 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL 1 SE COWLINGTON 35.27N 94.72W
05/10/2008 E1.50 INCH LE FLORE OK AMATEUR RADIO
&&
SFPLocal storm report, May 10, 3:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
303 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL UNIONTOWN 35.58N 94.44W
05/10/2008 E1.25 INCH CRAWFORD AR PUBLIC
&&
RBDLocal storm report, May 10, 3:06 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL CEDARVILLE 35.57N 94.37W
05/10/2008 E1.25 INCH CRAWFORD AR PUBLIC
&&
RBDLocal storm report, May 10, 3:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
315 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL POTEAU 35.05N 94.62W
05/10/2008 E1.00 INCH LE FLORE OK BROADCAST MEDIA
&&
SFPLocal storm report, May 10, 3:18 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL 1 N MOUNTAINBURG 35.65N 94.17W
05/10/2008 E1.00 INCH CRAWFORD AR EMERGENCY MNGR
&&
SFPLocal storm report, May 10, 3:23 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
323 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL FERN 35.64N 94.02W
05/10/2008 E0.88 INCH FRANKLIN AR PUBLIC
&&
RBDThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 11:14 AM CDT | Special Weather Statement | TSA | Wagoner | 46 min |
| May 10, 11:49 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 56 min |
| May 10, 12:30 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 30 min |
| May 10, 1:10 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 65 min |
| May 10, 1:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 59 min |
| May 10, 2:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Pittsburg, Sequoyah | 46 min |
| May 10, 2:33 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 57 min |
| May 10, 2:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 65 min |
| May 10, 3:03 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 57 min |
| May 10, 4:52 PM CDT | Special Weather Statement | TSA | McIntosh | 23 min |
| May 10, 4:59 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 61 min |
| May 10, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 59 min |
| May 10, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 52 min |
| May 10, 5:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 63 min |
| May 10, 5:14 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 61 min |
| May 10, 5:16 PM CDT | Tornado Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 59 min |
| May 10, 5:19 PM CDT | Tornado Warning | TSA | McIntosh | 26 min |
| May 10, 5:24 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 66 min |
| May 10, 5:26 PM CDT | Tornado Warning | TSA | Craig, Ottawa | 49 min |
| May 10, 5:29 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg, Pushmataha | 31 min |
| May 10, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 59 min |
| May 10, 5:39 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Muskogee | 41 min |
| May 10, 5:44 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 46 min |
| May 10, 5:49 PM CDT | Tornado Warning | TSA | Pittsburg, Pushmataha | 41 min |
| May 10, 5:52 PM CDT | Tornado Warning | TSA | Delaware | 53 min |
| May 10, 5:56 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 49 min |
| May 10, 6:01 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 59 min |
| May 10, 6:05 PM CDT | Tornado Warning | TSA | Adair, Delaware | 40 min |
| May 10, 6:11 PM CDT | Tornado Warning | TSA | Adair, Sequoyah | 34 min |
| May 10, 6:16 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 44 min |
| May 10, 6:18 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 42 min |
| May 10, 6:24 PM CDT | Tornado Warning | TSA | Pushmataha | 49 min |
| May 10, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 45 min |
| May 10, 6:41 PM CDT | Tornado Warning | TSA | LeFlore | 38 min |
| May 10, 12:38 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 52 min |
| May 10, 1:14 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison, Washington | 61 min |
| May 10, 1:32 PM CDT | Tornado Warning | TSA | Carroll, Madison, Washington | 43 min |
| May 10, 3:39 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 66 min |
| May 10, 6:29 PM CDT | Tornado Warning | TSA | Benton, Carroll, Madison, Washington | 46 min |
| May 10, 6:45 PM CDT | Tornado Warning | TSA | Benton | 30 min |
| May 10, 6:57 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 63 min |
Nearby
Wind Advisories in Oklahoma, 2008Wind Advisories in Arkansas, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.